# SDR ASAA0711513

- Difficulty date: March 12, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 62,633 hours, 56,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 1104461
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 & R1 AND HATCH COVER EMERGENCY EXIT MARKER LIGHTS OUT.  REPLACED MODULE M7331, OPS NORMAL.
